# SDR 97ZZZX1399

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexture
- Part number: 222031605109
- Condition: Debonded
- Location: Transmission Mt
- Part time: 274 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEXTURE END FITTINGS DEBONDED.
